Jump to content
Acne.org
Search In
Find results that contain...
Find results in...
Arlandria

The Regimen Is Ruining My Clothes - Help!

Recommended Posts

Hi all

I have been on the regimen now for around 2 months. And I have to say it is the best thing that I ever did. It works better than any other medicine / cream I have ever used

HOWEVER

The collar / necks on my t-shirts / jumpers are all stained. Like a bleach stain. Now I understand BP is a bleaching agent? So when I've done the regimen in the moening - how do I avoid getting my clothes bleached when I pull them over my head / face?

Am I perhaps getting dressed too soon after applying the BP?

Has anyone else had this problem? I am slightly annoyed as already I have ruined about £200's worth of clothing sad.png

However I do not want to stop the regimen

Please help

Thanks

Edited by Arlandria
Link to post
Share on other sites

Well the moisturizer stains clothing yellow and the BP will bleach things. Do you break out on your neck? Its unavoidable not to stain clothes if you are using the products on your neck. Dress before you do the regimen. Thats what i do. I might get a few splashes of water on my tops but it dries in after a few mins.

Link to post
Share on other sites

Yes, get dressed before applying BP and just be careful when applying it. I've never had BP bleach anything but hand towels (not even my sheets) because I'm very careful when applying BP. I've used BP in one concentration or another for over a year.

Link to post
Share on other sites

Join the conversation

You can post now and register later. If you have an account, sign in now to post with your account.

Guest
Reply to this topic...

×   Pasted as rich text.   Paste as plain text instead

  Only 75 emoji are allowed.

×   Your link has been automatically embedded.   Display as a link instead

×   Your previous content has been restored.   Clear editor

×   You cannot paste images directly. Upload or insert images from URL.


  • Personalized Advice Quiz - All of Acne.org in just a few minutes


×